Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to alleviate nausea and headaches caused due to Tamiflu?

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 13537 Questions

default
Posted on Thu, 19 Jul 2018 in Medicines and Side Effects
Question: I'm taking tamiflu and getting nausea and headaches. What can I take to alleviate the nausea and headaches?

doctor
Answered by Dr. Kaushal Bhavsar 45 minutes later
Brief Answer:
You should take antacid and anti emetic combination.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Tamiflu is having oseltamivir (anti viral).
This can cause gastritis which in turn causes nausea.
So take combination of antacid (pantoprazole) and anti emetic (domperidone) twice daily on empty stomach.
Headache is mostly due to viral infection. So drink plenty of fluids orally. Take sound sleep of 6-8 hours. Avoid stress and tension, be relax and calm.
Take paracetamol (500mg) twice daily.
Don't worry, you will be alright with all these in 2-3 days.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on